Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The Rabin-Monier theorem
for Lucas pseudoprimes

Author: F. Arnault
Journal: Math. Comp. 66 (1997), 869-881
MSC (1991): Primary 11Y11; Secondary 11A51, 11R11
MathSciNet review: 1408370
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give bounds on the number of pairs $(P,Q)$ with $0\le P,Q<n$ such that a composite number $n$ is a strong Lucas pseudoprime with respect to the parameters $(P,Q)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11Y11, 11A51, 11R11

Retrieve articles in all journals with MSC (1991): 11Y11, 11A51, 11R11

Additional Information

F. Arnault
Affiliation: Université de Limoges, Faculté des Sciences, URA 1586, Laboratoire d’Arithmétique de Calcul formel et d’Optimisation, 123, av Albert Thomas, 87060 Limoges Cedex, France

Keywords: Primality testing, Lucas pseudoprimes.
Received by editor(s): August 30, 1994
Received by editor(s) in revised form: February 28, 1995, and November 6, 1995
Article copyright: © Copyright 1997 American Mathematical Society